Alert archive / Mississippi / Tornado Warnings in 2007
Tornado Warning 84, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Oct 17, 2007, 9:02 PM CDT for Jones County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2007, 9:02 PM CDT (02:02 UTC)
- Expired
- Oct 17, 2007, 9:40 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 7:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 800 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 180201
TORJAN
MSC067-180300-
/O.NEW.KJAN.TO.W.0084.071018T0202Z-071018T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
902 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 1000 PM CDT
* AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
OVETT...OR ABOUT 11 MILES SOUTHEAST OF ELLISVILLE...MOVING
NORTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
TUCKERS CROSSING BY 920 PM CDT...
MILL CREEK BY 935 PM CDT...
MILL CREEK BY 940 PM CDT...
6 MILES SOUTHEAST OF SANDERSVILLE BY 945 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3182 8906 3178 8893 3171 8893 3163 8893
3146 8905 3149 8916
TIME...MOT...LOC 0202Z 205DEG 22KT 3150 8909
$$
DHB2 follow-up statements
000
WWUS54 KJAN 180222
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
922 PM CDT WED OCT 17 2007
MSC067-180300-
/O.CON.KJAN.TO.W.0084.000000T0000Z-071018T0300Z/
JONES MS-
922 PM CDT WED OCT 17 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR JONES
COUNTY...
AT 922 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A TORNADO. THIS TORNADO WAS LOCATED 8 MILES SOUTHWEST OF MILL
CREEK...OR ABOUT 10 MILES SOUTHEAST OF LAUREL...MOVING NORTHEAST AT
15 MPH.
THE TORNADO WILL BE NEAR...
MILL CREEK BY 945 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3181 8903 3178 8893 3171 8893 3163 8893
3156 8899 3157 8907
TIME...MOT...LOC 0222Z 205DEG 16KT 3160 8902
$$
DHB000
WWUS54 KJAN 180240
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT WED OCT 17 2007
MSC067-180250-
/O.CAN.KJAN.TO.W.0084.000000T0000Z-071018T0300Z/
JONES MS-
940 PM CDT WED OCT 17 2007
...THE TORNADO WARNING FOR JONES COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
COUNTY.
LAT...LON 3181 8903 3178 8893 3171 8893 3163 8893
3156 8899 3157 8907
TIME...MOT...LOC 0240Z 205DEG 16KT 3167 8898
$$
DHBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Oct 17, 7:30 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 17, 7:30 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT WED OCT 17 2007
.DISCUSSION...IM SENDING OUT ANOTHER UPDATE TO THE FORECAST THIS
EVENING CONCERNING TORNADO WATCH NUMBER 715 THAT IS NOW IN EFFECT
UNTIL 07Z FOR MUCH OF THE FORECAST AREA.
UPDATED PRODUCTS WILL BE OUT SHORTLY. /19/
&&
.PREVIOUS DISCUSSION...245 PM CDT WED OCT 17 2007
.SHORT TERM...LATEST SATELLITE IMAGERY SHOWS A STRONG NEGATIVE
TILTED SHORT WAVE MOVING EAST ACROSS THE SOUTHERN PLAINS...AS A SURGE
OF TROPICAL MOISTURE MOVES NORTH ACROSS THE REGION. THERE WAS AN
UPPER PACIFIC JET MAX OF AROUND 120 KNOTS MOVING AT THE BACK END OF
THE UPPER SHORT WAVE. AREA PROFILERS WERE SHOWING GULF INFLOW OF
GOOD TROPICAL MOISTURE WITH DEWPOINTS IN THE UPPER 60S AND LOWER
70S. INFLOW RATES WERE MOVING AT AROUND 40 TO 50 KNOTS ON THE EAST
SIDE OF THE STRONG SHORT WAVE OVER THE SOUTHERN PLAINS.
FOR TONIGHT SURFACE LOW OVER THE PLAINS WILL DEEPEN AS THE SHORT WAVE
ROTATES THROUGH THE REGION. THIS COUPLED WITH JET DYNAMICS WILL BRING
THE REGION A ROUND OF SEVERE WEATHER FOR LATE THIS AFTERNOON INTO
THIS EVENING. SPC HAS WATCHES OVER THE PLAINS AND ARKLATX REGION TO
OUR WEST AT THIS TIME. PRECIPITABLE WATER WILL APPROACH 2 INCHES
WITH THE TROPICAL MOISTURE...THUS BRINGING THE RISK OF LOCALLY HEAVY
RAINS. WILL KEEP LIKELY TO CATEGORICAL POPS FOR THE RAINS. EXPECT
MOST OF THE SEVERE WEATHER TO MOVE EAST OF THE REGION AFTER
MIDNIGHT. WE MAY GET SOME LINGERING STRONG STORMS WITH LOCALLY HEAVY
RAINS BEFORE SUNRISE. WILL KEEP LAKE WIND ADVISORY IN EFFECT UNTIL
MIDNIGHT FOR THE REGION. AS FAR AS TEMPS ARE CONCERN WENT CLOSE TO
MAV GUIDANCE FOR A MILD NIGHT WITH LOWS 70-73.
FOR THURSDAY AND THURSDAY NIGHT...FOR THURSDAY WILL KEEP LOW CHANCES
OF RAIN ACROSS THE EASTERN TWO-THIRDS DURING THE DAY...AS THE STRONG
STORMS SWINGS AWAY FROM THE REGION. ANOTHER SHORT WAVE WILL MOVE
ACROSS THE REGION ALONG A COLD FRONT FOR THURSDAY EVENING. THIS WILL
BRING THE REGION ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. SOME OF
THE STORMS ALONG THE COLD FRONT MAY BE STRONG TO POSSIBLY
SEVERE...ACCOUNTING FOR JET DYNAMICS AND LIFT. MADE SLIGHT
ADJUSTMENTS TO MAV POP AND TEMPS FOR THE PERIOD. HIGHS WILL RANGE
FROM 85 TO 90...WHILE LOWS WILL BE MIDDLE 50S NORTHWEST TO THE UPPER
60S SOUTHEAST.
FOR FRIDAY THE ACTIVITY WILL BE EXITING THE EASTERN AREA DURING THE
MORNING HOURS. MADE SLIGHT ADJUSTMENTS TO MAV TEMPS...BUT WENT CLOSE
TO MAV LOW MORNING POPS. HIGHS WILL RANGE FROM 75 TO 83./17/
.PREVIOUS LONG TERM DISCUSSION...THURSDAY THROUGH WEDNESDAY. LOOKS
LIKE A WETTER PATTERN IS DEVELOPING FOR THE AREA...WITH A CHANCE OF
RAIN NEARLY EVERYDAY IN THE EXTENDED. THE WEEKEND STILL LOOKS COOL
AND DRY.
THERE SEEMS TO BE TWO ROUNDS OF RAIN AND STORMS ON THURSDAY. THE
FIRST BOUNDARY SLOWLY DRIFTS EAST ACROSS THE AREA THROUGH THE MORNING
AND EARLY AFTERNOON...WITH STORMS FIRING. MOST OF THE ACTIVITY WILL
BE OVER THE EASTERN HALF OF THE CWA BY THURSDAY MORNING. SOUNDINGS
SUGGEST THERE WILL BE PLENTY OF SHEAR AND INSTABILITY ACROSS THE
AREA...HOWEVER MOISTURE SEEMED TO BE ON THE DECLINE. PW VALUES WERE
AROUND 1.5 INCHES OR LESS. CAPE VALUES INCREASE TO AROUND 2000J/KG
ACROSS MUCH OF THE CWA BY THURSDAY AFTERNOON. COULD SEE A FEW STRONG
TO SEVERE STORMS IN THE AFTERNOON AND AGAIN THURSDAY NIGHT...MAINLY
FOR THE EASTERN ZONES. THE MODELS CONTINUE TO SUGGESTS A LINE OF
STORMS WILL DEVELOP ALONG THE COLD FRONT AS IT MOVES THROUGH THE CWA
THURSDAY EVENING. WINDS INCREASE AS THE SYSTEM PASSES...IN ADDITION
TO MOISTURE AND INSTABILITY. DRY AIR QUICKLY MOVES IN AFTER
MIDNIGHT...HOWEVER THE WINDS STAY UP ACROSS THE AREA. WILL HAVE TO
WATCH FOR GUSTY WINDS ON FRIDAY. AS THE TROUGH AXIS PASSES ON
FRIDAY...A FEW CLOUDS MAY MOVE ACROSS THE NORTHERN ZONES. OTHERWISE
COOL AND DRY AIR WILL SETTLE OVER THE AREA THROUGH SUNDAY. THE GFS
CONTINUES TO SHOW LOW POPS FOR SUNDAY...BUT THE MOISTURE SEEMS TO BE
DELAYED UNTIL EARLY MONDAY. BACKED OFF ON THE RAIN FOR SUNDAY.
MAINTAINED LOW VALUES ACROSS THE SOUTH IN THE EVENING...WHEN THE
MOISTURE AND WARM ADVECTION STARTS TO DEVELOP AND INCREASED VALUES
CONSIDERABLY FOR THE OVERNIGHT PERIOD...WHEN THE AREA SEEMS TO BE
SATURATED. THE NEXT DEEPENING UPPER LOW MOVES INTO THE PLAINS LATE
SUNDAY AND SEEMS TO GET CUT OFF BY MONDAY AFTERNOON. IF THE SYSTEM
STAYS TO THE WEST...THE ARKLAMISS WILL BE WET FOR MUCH OF NEXT WEEK.
SOUTHWESTERLY FLOW WILL BRING PLENTY OF MOISTURE INTO THE
AREA...MAINTAINING THE TROPICAL ATMOSPHERE AND CONTINUES SHOWERS AND
A FEW THUNDERSTORMS THROUGH WEDNESDAY. THE SYSTEM FINALLY LIFTS TO
THE NORTHEAST AROUND THURSDAY...AS A RIDGE BUILDS INTO THE SOUTHWEST
US. MODEL QPF VALUES WERE NEAR AN INCH FOR THE WESTERN ZONES FROM
MONDAY TO WEDNESDAY...BUT DECIDED TO BACK OFF FOR NOW. THERE SEEMS TO
BE A STATIONARY FRONT ALONG THE MS RIVER...SO COULD SEE PERIODS OF
HEAVY RAINFALL ACROSS THE AREA. MODELS HAVE COME IN AGAIN WITH
LIKELY POPS FOR DAY 5/6. ALTHOUGH RAIN CHANCES LOOK GOOD AT THIS
TIME...STAYED CLOSER TO MIDDLE OF THE ROAD ON POPS FOR THE ENTIRE
AREA. DRY AIR MOVES INTO THE AREA ON THURSDAY AS THE BOUNDARY SHIFTS
EAST. USED A BLEND OF CLIMATOLOGY AND THE MODELS FOR TEMPS. HOWEVER
GUIDANCE WAS GOOD FOR THE MOST PART. DID NOT MAKE ANY BIG CHANGES TO
GUIDANCE VALUES.
&&
.AVIATION...BEYOND 23Z...WIDESPREAD +TSRA WILL OVERSPREAD THE REGION
WITH CEILINGS AVERAGING FROM 1000 TO 2000 FEET EXCEPT IFR IN
STRONGER THUNDERSTORM ACTIVITY. EXPECT THE ACTIVITY TO LINGER
THROUGH THE EVENING HOURS. IT SHOULD BE JUST SHOWERS AFTER MIDNIGHT
AFTER UPPER DYNAMICS MOVES AWAY FROM THE REGION. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EAST DURING THE MORNING
HOURS ON THURSDAY. OTHERWISE EXPECT ANOTHER ROUND OF STRATUS WITH
IFR CEILINGS AFTER MIDNIGHT. EXPECT THE STRATUS TO LIFT TO VFR
CEILINGS BY AFTER 15Z./17/
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 78 71 88 63 / 100 64 14 51
MERIDIAN 79 69 86 62 / 100 87 28 52
VICKSBURG 79 70 91 61 / 100 47 10 41
HATTIESBURG 81 72 88 69 / 100 78 34 53
NATCHEZ 81 74 90 62 / 71 41 12 47
GREENVILLE 79 70 92 54 / 100 56 6 29
GREENWOOD 83 71 90 56 / 100 67 8 39
&&
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR MSZ018-019-
025>066-072>074.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR
LAZ007>009-015- 016-023>026.
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARZ074-075.
&&
19Hazardous weather outlook, Oct 17, 6:24 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 624 PM CDT WED OCT 17 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 182330- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 624 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THIS EVENING. INCREASING WIND SHEAR AHEAD OF A DEVELOPING STORM SYSTEM OVER THE PLAINS WILL COMBINE WITH A SURGE OF TROPICAL MOISTURE FROM THE NORTHERN GULF OF MEXICO TO PRODUCE WIDESPREAD THUNDERSTORM ACTIVITY. WHILE HEAVY RAINFALL WILL BE A CONCERN WITH THE THUNDERSTORMS THROUGH THE EVENING...THERE WILL ALSO BE A RISK OF ISOLATED TORNADOES AND DAMAGING WINDS GIVEN THE LEVEL OF WIND SHEAR IN PLACE. AREAS ALONG AND WEST OF A GRENADA TO HATTIESBURG LINE WILL HAVE THE BEST CHANCE OF SEVERE WEATHER DURING THE EARLY EVENING. AREAS EAST OF THAT LINE WILL HAVE THE BEST CHANCE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE ACROSS THE PLAINS AND INTO THE LOWER MISSISSIPPI VALLEY ON THURSDAY EVENING. THIS WILL COMBINE WITH GULF MOISTURE...INSTABILITY AND SOME WIND SHEAR FOR THE POSSIBILITY OF ISOLATED STRONG TO SEVERE STORMS DURING THE DAY THURSDAY...MAINLY FOR AREAS EAST OF INTERSTATE 55. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17/03
In the hours before
Special weather statement, Oct 17, 3:25 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 325 PM CDT WED OCT 17 2007 LAZ007>009-015-MSZ040>042-172125- MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA-SHARKEY MS- ISSAQUENA MS-YAZOO MS- 325 PM CDT WED OCT 17 2007 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH WINDS WAS LOCATED FROM 7 MILES SOUTHWEST OF MANGHAM TO 17 MILES SOUTH OF PHOENIX AT 325 PM CDT...MOVING NORTH AT 45 MPH. WINDS GUSTED TO 43 MPH AT TALLULAH LOUISIANA AT 322 PM WITH THIS ACTIVITY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EAST CARROLL...ISSAQUENA...MOREHOUSE...RICHLAND... SHARKEY...WEST CARROLL AND YAZOO COUNTIES...INCLUDING THE CITIES OF BASTROP...LAKE PROVIDENCE...MANGHAM...RAYVILLE...ROLLING FORK... START...TRANSYLVANIA AND VALLEY PARK...SHOULD MONITOR THESE STORMS CLOSELY. WILKINSON
Special weather statement, Oct 17, 4:04 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT WED OCT 17 2007 MSZ035-036-172205- HOLMES MS-HUMPHREYS MS- 404 PM CDT WED OCT 17 2007 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH WINDS WAS PUSHING NORTH OF THE JACKSON METRO AREA AT 45 MPH AND WILL AFFECT HOLMES AND HUMPHREYS COUNTIES. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN HOLMES AND HUMPHREYS COUNTIES...INCLUDING THE CITIES OF BELZONI AND THORNTON...SHOULD MONITOR THESE STORMS CLOSELY. WILKINSON
Special weather statement, Oct 17, 4:38 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 438 PM CDT WED OCT 17 2007 ARZ074-075-172210- ASHLEY AR-CHICOT AR- 438 PM CDT WED OCT 17 2007 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH WINDS WAS LOCATED FROM 13 MILES SOUTH OF CROSSETT TO 8 MILES SOUTH OF EUDORA AT 438 PM CDT...MOVING NORTH AT 35 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN ASHLEY AND CHICOT COUNTIES...INCLUDING THE CITIES OF CROSSETT...EUDORA...HAMBURG...LAKE VILLAGE...NORTH CROSSETT...WEST CROSSETT AND WILMOT...SHOULD MONITOR THESE STORMS CLOSELY. DHB
Special weather statement, Oct 17, 5:01 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 501 PM CDT WED OCT 17 2007 MSZ025>028-036-172300- GRENADA MS-LEFLORE MS-CARROLL MS-MONTGOMERY MS-HOLMES MS- 501 PM CDT WED OCT 17 2007 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH WINDS WAS LOCATED FROM 7 MILES SOUTH OF QUITO TO 3 MILES NORTHWEST OF VAIDEN AT 501 PM CDT...MOVING NORTH AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN CARROLL...GRENADA...HOLMES...LEFLORE AND MONTGOMERY COUNTIES...INCLUDING THE CITIES OF BLACK HAWK...GREENWOOD... GRENADA...ITTA BENA AND WINONA...SHOULD MONITOR THESE STORMS CLOSELY. DHB
Local storm report, Oct 17, 6:15 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG LAKE PROVIDENCE 32.81N 91.18W
10/17/2007 EAST CARROLL LA CO-OP OBSERVER
SEVERAL TREES DOWN CITY WIDE. TREE DOWN ON A HOUSE AND
CAR AS WELL AS POWER LINES.
&&
JFAIRLYLocal storm report, Oct 17, 8:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
858 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND DMG 5 N HATTIESBURG 31.39N 89.31W
10/17/2007 FORREST MS EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOUSE...TREES DOWN...SECTIONS OF
HIGHWAY 59 CLOSED DUE TO DOWNED TREES. REPORTED BY
HATTIESBURG EOC.
&&
BURSEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:17 PM CDT | Tornado Warning | JAN | Jefferson Davis | 43 min |
| Oct 17, 7:44 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 31 min |
| Oct 17, 8:02 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 28 min |
| Oct 17, 8:27 PM CDT | Tornado Warning | JAN | Jones | 30 min |
| Oct 17, 8:28 PM CDT | Tornado Warning | JAN | Forrest | 32 min |
| Oct 17, 8:49 PM CDT | Tornado Warning | JAN | Warren | 56 min |
| Oct 17, 8:55 PM CDT | Tornado Warning | JAN | Jasper, Smith | 50 min |
| Oct 17, 9:39 PM CDT | Tornado Warning | JAN | Yazoo | 51 min |
| Oct 17, 9:55 PM CDT | Tornado Warning | JAN | Clarke | 22 min |
| Oct 17, 9:59 PM CDT | Tornado Warning | JAN | Holmes | 46 min |
| Oct 18, 4:47 AM CDT | Lake Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 17 more | 14 hr |
| Oct 18, 1:02 PM CDT | Tornado Warning | JAN | Clay, Oktibbeha | 28 min |
| Oct 18, 1:32 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 43 min |
| Oct 18, 1:41 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 49 min |
| Oct 18, 1:54 PM CDT | Tornado Warning | JAN | Lowndes, Oktibbeha | 51 min |
| Oct 18, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Oct 18, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 41 min |
| Oct 18, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 23 min |
| Oct 18, 6:44 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 43 min |
| Oct 18, 6:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 50 min |
Nearby
Tornado Warnings in Mississippi, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.